Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 48, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 16, 2015, 3:18 AM CDT for Cowley County, Kansas. It took effect at Jun 16, 2015, 4:27 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 3:18 AM CDT (08:18 UTC)
- In effect from
- Jun 16, 2015, 4:27 PM CDT
- Expired
- Jun 18, 2015, 10:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cowley County, KS
The radar
The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 12.90 ft at Jun 17, 2015, 1:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
523
WGUS43 KICT 160819
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 AM CDT TUE JUN 16 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive into flooded areas or go around barricades...especially at
night! Shallow flowing water can wash a car from the roadway.
&&
KSC191-162218-
/O.NEW.KICT.FL.W.0047.150616T1746Z-150617T1342Z/
/OXFK1.1.ER.150616T1746Z.150617T0000Z.150617T0142Z.NO/
318 AM CDT TUE JUN 16 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Oxford.
* From this afternoon until Wednesday morning.
* At 3:05 AM Tuesday the stage was 12.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.2 feet by this evening. The river will fall below
flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Oxford 17.0 12.8 Tue 3 AM 15.6 12.5 10.8
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-162217-
/O.NEW.KICT.FL.W.0048.150617T0310Z-150618T1500Z/
/ARCK1.1.ER.150617T0310Z.150617T1200Z.150618T0300Z.NO/
318 AM CDT TUE JUN 16 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Arkansas City.
* From this evening until Thursday morning.
* At 3:00 AM Tuesday the stage was 4.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.1 feet by Wednesday morning. The river will fall below
flood stage by late Wednesday evening.
* Impact...At 14.0 feet...The city begins to check and start closing
storm water flood gates.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 4.9 Tue 3 AM 13.1 9.5 7.3
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$
ES7 follow-up statements
673
WGUS83 KICT 161317
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 AM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC191-170317-
/O.EXT.KICT.FL.W.0047.150616T1722Z-150617T1200Z/
/OXFK1.1.ER.150616T1722Z.150616T1800Z.150617T0000Z.NO/
817 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Oxford.
* From this afternoon until Wednesday morning.
* At 8:05 AM Tuesday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.2 feet by this afternoon. The river will fall below
flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Oxford 17.0 15.6 Tue 08 AM 15.1 11.4 10.0
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-170317-
/O.EXT.KICT.FL.W.0048.150617T0305Z-150618T1100Z/
/ARCK1.1.ER.150617T0305Z.150617T1200Z.150617T2300Z.NO/
817 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this evening until Thursday morning.
* At 8:00 AM Tuesday the stage was 4.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.0 feet by Wednesday morning. The river will fall below
flood stage by Wednesday evening.
* Impact...At 14.0 feet...The city begins to check and start closing
storm water flood gates.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 4.8 Tue 08 AM 13.0 8.7 6.5
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$023
WGUS83 KICT 161636
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC035-170636-
/O.EXT.KICT.FL.W.0048.150616T2044Z-150618T0600Z/
/ARCK1.1.ER.150616T2044Z.150617T0600Z.150617T1800Z.NO/
1136 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this afternoon until late Wednesday night.
* At 11:16 AM Tuesday the stage was 7.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 13.0 feet by early Wednesday morning. The
river will fall below flood stage by early Wednesday afternoon.
* Impact...At 8.0 feet...The city begins to check and start closing
storm water flood gates.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 7.5 Tue 11 AM 12.2 8.1 6.5
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$958
WGUS83 KICT 161951
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
251 PM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC191-170951-
/O.EXT.KICT.FL.W.0047.000000T0000Z-150617T1320Z/
/OXFK1.1.ER.150616T1802Z.150617T0000Z.150617T0120Z.NO/
251 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Oxford.
* Until Wednesday morning.
* At 2:45 PM Tuesday the stage was 17.2 feet and near crest.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to crest to near 17.2 feet by this
evening. The river will fall below flood stage this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Oxford 17.0 17.2 Tue 03 PM 15.1 11.5 10.0
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-170951-
/O.EXT.KICT.FL.W.0048.150616T2127Z-150618T0524Z/
/ARCK1.1.ER.150616T2127Z.150617T0600Z.150617T1724Z.NO/
251 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this afternoon until late Wednesday night.
* At 2:00 PM Tuesday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 12.2 feet by early Wednesday morning. The
river will fall below flood stage by early Wednesday afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 10.3 Tue 02 PM 11.9 7.9 6.1
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$967
WGUS83 KICT 170110
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT TUE JUN 16 2015
...The flood warning continues for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC191-171414-
/O.EXT.KICT.FL.W.0047.000000T0000Z-150617T1414Z/
/OXFK1.1.ER.150616T1802Z.150616T2115Z.150617T0214Z.NO/
810 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Oxford.
* Until Wednesday morning.
* At 7:49 PM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Oxford 17.0 17.2 Tue 08 PM 12.8 10.2 9.4
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-171510-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0717Z/
/ARCK1.1.ER.150616T2024Z.150617T0600Z.150617T1917Z.NO/
810 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until late Wednesday night.
* At 8:00 PM Tuesday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.4 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 12.4 Tue 08 PM 9.9 6.9 5.8
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$645
WGUS83 KICT 170810
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
310 AM CDT WED JUN 17 2015
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Oxford affecting Sumner County.
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades..especially
at night! Shallow flowing water can wash a car from the roadway.
&&
KSC191-170840-
/O.CAN.KICT.FL.W.0047.000000T0000Z-150617T1414Z/
/OXFK1.1.ER.150616T1802Z.150616T2115Z.150617T0231Z.NO/
310 AM CDT WED JUN 17 2015
The Flood Warning is cancelled for
The Arkansas River At Oxford.
* At 2:50 AM Wednesday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 9:31 PM Tuesday.
* Forecast...The river will continue to fall...dropping to 13.7 feet
early this afternoon and to 10.9 feet by Thursday morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Oxford 17.0 15.8 Wed 3 AM 10.9 9.6 9.1
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-172210-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0436Z/
/ARCK1.1.ER.150616T2024Z.150617T0645Z.150617T1636Z.NO/
310 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until this evening.
* At 2:00 AM Wednesday the stage was 12.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Arkansas City 11.0 12.9 Wed 2 AM 7.4 6.0 5.3
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$
ES945
WGUS83 KICT 171309
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 AM CDT WED JUN 17 2015
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC035-180309-
/O.EXT.KICT.FL.W.0048.000000T0000Z-150618T0600Z/
/ARCK1.1.ER.150616T2024Z.150617T0830Z.150617T1800Z.NO/
809 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until late tonight.
* At 8:00 AM Wednesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Arkansas City 11.0 12.2 Wed 08 AM 8.0 6.1 5.5
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$220
WGUS83 KICT 171812
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
112 PM CDT WED JUN 17 2015
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC035-171842-
/O.CAN.KICT.FL.W.0048.000000T0000Z-150618T0600Z/
/ARCK1.1.ER.150616T2024Z.150617T0830Z.150617T1720Z.NO/
112 PM CDT WED JUN 17 2015
The Flood Warning is cancelled for
The Arkansas River At Arkansas City.
* At 1:00 PM Wednesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 12:20 PM Wednesday.
* Forecast...The river will continue to fall to 8.0 feet by Thursday
morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Arkansas City 11.0 10.8 Wed 01 PM 8.0 6.1 5.5
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 16, 3:04 AM CDT, 14 minutes earlier.
Area forecast discussion, Jun 16, 3:04 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 304 AM CDT TUE JUN 16 2015 .SYNOPSIS... ISSUED AT 303 AM CDT TUE JUN 16 2015 WATER VAPOR IMAGERY SHOWS A SHORTWAVE TRACKING ACROSS THE GREAT LAKES WITH ADDITIONAL ENERGY APPROACHING THE NORTHERN ROCKIES. TROPICAL STORM BILL IS ALSO EVIDENT JUST OFF OF THE SE TX COAST. AT THE SURFACE...A WEAK COLD FRONT EXTENDS FROM CENTRAL MO INTO CENTRAL OK. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 303 AM CDT TUE JUN 16 2015 WHAT IS LEFT OF THE WEAK MID LEVEL TROUGH IS EXPECTED TO BE SITUATED FROM EASTERN MO INTO CENTRAL OK TODAY. THE SURFACE FRONT IS EXPECTED TO SLOWLY WASH OUT AS LEE TROUGHING STRENGTHENS AHEAD OF THE SHORTWAVE ENERGY APPROACHING THE ROCKIES. THE POSITION OF THE MID LEVEL TROUGH WILL PLACE THE BEST MOISTURE TRANSPORT OVER EASTERN OK INTO SOUTHERN MO AND THIS IS WHERE THE BEST CHANCES FOR ADDITIONAL FLOODING WILL BE FOR TODAY AND TONIGHT. WENT AHEAD AND TOOK OUT POPS OVER CENTRAL AND MOST OF SOUTH CENTRAL KS FOR TODAY DUE TO THE BETTER FORCING STAYING OVER FAR SE KS INTO OK. ATTENTION WILL THEN TURN TO TROPICAL STORM BILL AND ITS PROJECTED TRACK. 00Z MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE REMNANTS OF BILL. THE 12Z ECMWF WAS CONSIDERABLY SLOWER BUT THE 00Z RUN HAS COME IN LINE WITH THE NAM AND GFS. THIS DOES LEAD TO SOME CONFIDENCE ON THE TIMING. SO CURRENTLY GOING WITH THE THINKING THAT THE HEAVIEST RAIN WILL AFFECT SOUTHEAST KS AFTER 00Z THU. IF THE TRACK AND TIMING REMAINS CONSISTENT WITH LATER MODELS RUNS...WE MAY NEED A WATCH FOR A FEW COUNTIES IN SE KS FOR THE WED NIGHT THROUGH THU NIGHT TIME FRAME. JUST LIKE THE LAST FEW DAYS...TEMPS TODAY WILL BE FEW DEGREES BELOW NORMAL WITH A SLOW WARMING TREND INTO THE MIDDLE OF THE WEEK. THE EXCEPTION WILL BE SE KS WHICH SHOULD SEE THE BETTER RAIN CHANCES AND ASSOCIATED CLOUD COVER. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 303 AM CDT TUE JUN 16 2015 BY FRI AFTERNOON...WHAT IS LEFT OF BILL SHOULD BE OVER THE OZARK REGION AND APPROACHING THE OHIO VALLEY BY FRI NIGHT. STRONG WESTERLIES WILL BE POSITIONED OVER THE NORTHERN PLAINS TO END THE WORK WEEK WITH BOTH THE GFS AND ECMWF TRACKING SHORTWAVE ENERGY FROM THE NORTHERN ROCKIES AND EVENTUALLY INTO THE WESTERN GREAT LAKES BY SUN NIGHT. THIS WILL ALLOW A COLD FRONT TO PUSH SOUTH ACROSS THE CENTRAL PLAINS AND WILL PROVIDE RAIN CHANCES FOR SAT NIGHT THROUGH SUN NIGHT. AHEAD OF THE FRONT...SAT SHOULD BE THE WARMEST DAY OF THIS FORECAST PACKAGE WITH MID 90S A GOOD BET FOR THE WESTERN HALF OF THE FORECAST AREA. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1132 PM CDT MON JUN 15 2015 LINGERING SHOWERS AND THUNDERSTORMS WILL AFFECT FAR SOUTHEAST TONIGHT. LOW CLOUDS WILL CONTINUE TO DEVELOP AND EXPAND ACROSS MUCH OF THE REGION FOR TONIGHT INTO THE MORNING HOURS ON TUESDAY. NORTHEAST WINDS WILL VEER OUT TO THE SOUTHEAST BY TUESDAY AFTERNOON. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 68 83 69 / 10 10 10 20 HUTCHINSON 83 68 85 67 / 10 10 10 10 NEWTON 82 68 83 67 / 10 10 10 20 ELDORADO 82 69 81 68 / 20 20 20 30 WINFIELD-KWLD 83 70 82 68 / 20 30 20 30 RUSSELL 83 64 88 65 / 10 10 10 10 GREAT BEND 83 66 88 66 / 10 10 10 10 SALINA 81 67 87 67 / 10 10 10 10 MCPHERSON 82 68 85 67 / 10 10 10 20 COFFEYVILLE 82 70 80 69 / 60 60 50 60 CHANUTE 82 69 80 68 / 50 60 40 50 IOLA 82 69 80 68 / 60 60 30 40 PARSONS-KPPF 82 70 80 69 / 60 60 50 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 11:16 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1116 PM CDT MON JUN 15 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170430- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1116 PM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW AREAL FLOOD WARNINGS AND MINOR FLOODING FOR A FEW CREEKS AND RIVERS WILL CONTINUE ACROSS THE REGION...PLEASE REFER TO THE LATEST FLOOD WARNING STATEMENTS FOR DETAILS. THUNDERSTORMS WILL BE POSSIBLE OVER FAR SOUTHEAST KANSAS TONIGHT...HOWEVER STRONG OR SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING IS FORECAST TO CONTINUE INTO TUESDAY ALONG THE COWSKIN CREEK IN WEST WICHITA. PLEASE REFER TO THE FLOOD WARNING STATEMENTS FOR DETAILS. PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM TUESDAY INTO THURSDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:10 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 3 hr |
| Jun 15, 9:22 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 12 hr |
| Jun 16, 3:18 AM CDT | River Flood Warning | ICT | Sumner | 29 hr |
| Jun 16, 3:52 PM CDT | Flash Flood Watch | ICT | Labette, Montgomery, Neosho | 53 hr |
| Jun 16, 6:35 PM CDT | Areal Flood Warning | ICT | Harvey | 13 hr |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.